MAUDE Adverse Event Report: BIOMET 3I EP¿ HEALING ABUTMENT 4.1MM(D) X 5MM(P) X 2MM(H); DENTAL HEALING ABUTMENT

BIOMET 3I EP¿ HEALING ABUTMENT 4.1MM(D) X 5MM(P) X 2MM(H); DENTAL HEALING ABUTMENT
Catalog Number THA52
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
The doctor reported that the healing cap did not seat well on implant placed before sutures placed.The dr.Suspects a problem with thread of healing cap.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem d3.Manufacturer email address g1.Contact office name and email address g1.Contact office - manufacturer site - email address g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type.H3: device evaluated by manufacturer.H6: adverse event problem.H10: additional narrative.Zimvie received one (1) tha52, (ep healing abutment 4.1mm(d) x 5mm(p) x 2mm(h) for evaluation.Visual evaluation was performed; the healing abutment has signs of use.The healing abutment's threads were damaged.Dhr review was completed for the subject lot number 1285370.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1285370 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental : fit : does not seat¿ based on the investigation and risk management file review, the most likely root cause determined from the investigation was customer error, improper technique used during placement/seating.Therefore, based on the available information, a device malfunction did occur.The healing abutment's threads were damaged.The reported abutment assembling event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
EP¿ HEALING ABUTMENT 4.1MM(D) X 5MM(P) X 2MM(H)
Common Device Name
DENTAL HEALING ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23052031
Report Number0001038806-2025-02156
Device Sequence Number18519613
Product Code NHA
UDI-Device Identifier00844868016939
UDI-Public(01)00844868016939(17)290820(10)1285370
Combination Product (Y/N)N
Initial Reporter CountryUK
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberTHA52
Device Lot Number1285370
Was Device Available for Evaluation? No
Date Returned to Manufacturer08/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic